# SDR CALA2014100792367

- Difficulty date: October 2, 2014
- Submitted: October 7, 2014
- Operation: Air carrier
- Aircraft: N808UA
- Make and model: Airbus A319-131
- Aircraft serial: 804
- Aircraft time: 56,287 hours, 22,617 cycles
- Engine: Iae V2522A5
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Not Seated
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT TEST FAILED ON 2 SVC.  RESEATED EPSU BATTERY IN AFT CABIN IAW AMM 33-51-38.  EMER LIGHT TEST PASSED.
